# SDR RRXA97013

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 564296010
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND DENT PAST LIMITATIONS IAW DC-8 SRM ON RT WING I/B FLAP, AT UPPER SURFACE XW=107.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW APPRROVED FAA-DER REO-02591.
